# SDR 20000503SH010

- Difficulty date: May 3, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Misdrilled
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ONE EACH DIAMETER HOLE MISLOCATED IN OUTBOARD MID-SPAR UNDERWING FITTING COMMON TO OVERSIZE HOLES IN LOWER SKIN AT NR 3 PYLON-WING POSITION.  REPAIRED PER ECRA 479-57-136-2.  (X)
